# SDR DALA2017070505237

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 39,862 hours, 32,785 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER ATTACH ANGLE FOR LOUVER BOX FOUND CRACK AT FRAME, BS 1520, LONGERON 4L.  REMOVED AND REPLACED IAW SRM 51-30-05, AND DWG 9911839.
